# SDR IPXA2023081293881

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2210081142
- Part serial: NA
- Condition: Cracked
- Location: 485al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL 485AL HAS A CRACKED FRAME FLANGE.FABRICATED NEW FLANGE IAW SRM 55-55-51.
